MathSciNet Relay Station
MathSciNet bibliographic data
MR343206 (49 #7950) 53C20 (35J05 58G15)
Kazdan, Jerry L.; Warner, F. W. Curvature functions for open $2$-manifolds. Ann. of Math. (2) 99 (1974), 203–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement